# SDR SWIA201232091

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,874 hours, 57,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 6 IS BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
